MathSciNet Relay Station
MathSciNet bibliographic data
MR330196 15A33
Buckhiester, Philip G. Rank $r$ solutions to the matrix equation $XAX\sp{T}=C,\,A$ alternate, over ${\rm GF}(2\sp{y})$. Trans. Amer. Math. Soc. 189 (1974), 201–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement